# SDR USAA2009122393408

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 21,210 hours, 16,695 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 46502003030316
- Part serial: 1657
- Condition: Faulty
- Location: Cockpit
- Part time: 32,817 hours, 17,417 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1923 - BOS-JFK - DIVERSION - SEVERAL ECAM FAULTS:  ANTI-ICE, AIRSPEED, AUTOPILOT, FLIGHT DIRECTOR.  WENT TO ALTERNATE LAW AND INTO DIRECT LAW.  REMOVED AND REPLACED STANDBY PROBE COMPUTER (6DA3) PER AMM 30-31-34.  OPERATIONAL CHECK WAS GOOD.  ALSO REPLACED NR 1 ADIRU (1FP1) PER AMM 34-12-34.  SATISFACTORY CAT III DUAL CAPABILITY TEST ACCOMPLISHED PER TASK CARD 26T00022001.
